Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 536910, 10 pages
Research Article

Bulbs of Period Two in the Family of Chebyshev-Halley Iterative Methods on Quadratic Polynomials

1Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Cno. de Vera s/n, 46022 Valencia, Spain
2Instituto de Matemáticas y Aplicaciones de Castellón, Universitat Jaume I, Avenida de Vicent Sos Baynat s/n, 12071 Castelló de la Plana, Spain

Received 1 March 2013; Accepted 18 April 2013

Academic Editor: Jan Andres

Copyright © 2013 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • B. Campos, Alicia Cordero, Juan R. Torregrosa, and P. Vindel, “Dynamics of the family of c-iterative methods,” International Journal of Computer Mathematics, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • B. Campos, A. Cordero, Á. A. Magreñán, J. R. Torregrosa, and P. Vindel, “Study of a Biparametric Family of Iterative Methods,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Martín García-Olivo, José M. Gutiérrez, and Á. Alberto Magreñán, “A complex dynamical approach of Chebyshev’s method,” SeMA Journal, 2015. View at Publisher · View at Google Scholar